MAUDE Adverse Event Report: CARDINAL HEALTH KENDALL SCD 700 SEQUENTIAL COMPRESSION SYSTEM; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH KENDALL SCD 700 SEQUENTIAL COMPRESSION SYSTEM; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295257
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: a hematoma was discovered during the use of scd700, and an incision was required for retrieval.I have been using it since (b)(6) and noticed that a hematoma had formed on the morning of (b)(6) 2025.The patient had edema even before using the scd700 system.It is unknown how much edema it was.Currently, the treatment is over and the patient's condition is stable, and scd is not being used.It seems that the alarm does not go off during use, but i asked for an investigation of the main unit and consumables to see if there is a possibility that the pressure has temporarily increased.The usage period was 9 days.
 
Additional Manufacturer Narrative
No samples or photos were provided for review, so the complaint could not be confirmed nor a root cause determined.The harm reported within this case is a hematoma which is reflected in the products risk analysis chart as unspecified tissue injury a device malfunction versus misuse of the device cannot be determined as the complaint indicates the patient had edema before using the device but the extent and reason for the edema is unknown.There is insufficient information to determine if any harm occurred as a result of the device.Design quality has conducted a 5-year complaint analysis for scd 700, comfort sleeve knee length size small, and scd express tubing set and there were no other complaints related to a hematoma.Additionally, in the event that the device did have increased pressure, the system is inherently designed to error for high pressure when the leg sleeve pressure is greater than 47 mmhg for 10 consecutive cycles or pressure is above 65 mmhg for 5 consecutive cycles.If this error occurs, the device will stop therapy until the issue is resolved and pressures are back within the appropriate operating range.No new actions will be taken.If additional information is received, this complaint will be reopened.This complaint will be tracked and trended to determine if there is a need for further actions.

Brand Name
KENDALL SCD 700 SEQUENTIAL COMPRESSION SYSTEM
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22615550
Report Number1423537-2025-00291
Device Sequence Number21358853
Product Code JOW
UDI-Device Identifier10884521129603
UDI-Public10884521129603
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number295257
Device Catalogue Number295257
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown